HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Rohlin property for automorphisms of UHF algebras

Files in This Item:
pre288.pdf793.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83435

Title: The Rohlin property for automorphisms of UHF algebras
Authors: Kishimoto, A. Browse this author
Issue Date: 1-Apr-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 288
Start Page: 1
End Page: 15
Abstract: For an automorphism a of a UHF algebra it is shown that a has the Rohlin property if and only if am is uniformly outer for any m =/ 0. It is also shown that the automorphisms of a UHF algebra with the Rohlin property are outer conjugate with each other.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69039
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University